# SDR HNAA9793626

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: Failed
- Location: Landing Gear
- Part time: 17,867 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3290 - ORF-PHF - AFTER GEAR UP SELECTION, GOT VIBRATION ALONG WITH 3 RED AND 3 GREEN LIGHTS AND NOSE WHEEL YELLOW GEAR DOOR LIGHT.  VISUAL INSPECTION CONFIRMED MAIN LANDING GEAR DOWN AND DOORS OPEN.  PERFORMED ALTERNATE GEAR EXTENSION, DECLARED EMERGENCY AND RETURNED TO ORF WITHOUT INCIDENT.  REMOVED AND REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT (PSEU).  (M)
